OTRIVIN 0.1% ADULT NASAL DROPS
Otrivin 0.1% Adult Nasal Drops acts quickly to relieve a blocked or runny nose caused by colds, flu, sinusitis or hayfever. If congestion persists, consult your doctor or pharmacist
Contains: Xylometazoline hydrochloride 1.0mg/mL, benzalkonium chloride (preservative)
Adults and children over 12 years: 2 or 3 drops in each nostril up to 3 times daily. If congestion persists for more than a few days, consult your doctor or pharmacist.
This medicine is for use in the nose only and should not be taken by mouth. You should not use this medicine continuously for longer than seven days. This is because the medicine can become less effective if used excessively. In addition, nasal congestion may come back (rebound congestion) when you stop using the medicine if you use it for too long. For reasons of hygiene, do not use these nasal drops more than 28 days after first opening them. Each bottle of nasal drops should only be used by one person, to avoid spreading infection.
Not to be used in Children under 12 years of age. People who have recently had neurosurgery. People who have had their pituitary gland surgically removed. People who have taken a monoamine oxidase inhibitor (MAOI) antidepressant (eg phenelzine, isocarboxazid, tranylcypromine or moclobemide) in the last 14 days.